MAUDE Adverse Event Report: HOUSTON MODEL 3000; PROGRAMMING SOFTWARE

HOUSTON MODEL 3000; PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported by the physician that it was believed that the patient's autostim events were not being detected.The sensitivity of the heart rate detection was increased to 3 then later to 4 with no events seen after (b)(6) 2025.It was reported that magnet events were also not being seen under events.Tablet data was requested and a decoder was performed: no anomalies were identified during the review.All values were found to be within normal limits and no anomalies were noted.The total magnet swipes and auto stimulations can be seen to have increased between the last two interrogations, confirming that both features are working.Later, it was reported that this patient's generator was replaced due to "autostim issue", which is considered to be an unanticipated surgical intervention for the patient.The generator has not been returned to date.No other relevant information has been received to date.
 
Event or Problem Description
Additional internal review of tablet data was performed.No failure was able to be identified.It was speculated that one potential root cause for heartbeat/seizure undersensing/detection is an asic (a2) or capacitor component failure.This cannot be confirmed to date.No other relevant information has been received to date.
 
Event or Problem Description
Analysis of the generator was conducted in which no anomalies were located.

Brand Name
MODEL 3000
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key23097592
Report Number1644487-2025-10631
Device Sequence Number18478436
Product Code LYJ
UDI-Device Identifier05425025750443
UDI-Public05425025750443
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/22/2025
01/02/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/17/2025
01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexMale